# SDR DALA2022032201880

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 64,840 hours, 21,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L2 DOOR SLIDE ARMING HANDLE JAMMED. CORRECTIVE ACTION: INSPECTED L2 DOOR & FOUND GRITT BAR ASSY BLOCKED BY MINOR DEBRIS . CLEARED BY CLEANED GRIT BAR ATTACHMENT FITTINGS. REF. B757 AMM 52-11. PERFORMED OPS CK OF L2 DOOR & ARMING SYST, OP'S CK NORMAL. (8311174)
